Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Secondary obstructions for fibre spaces


Author: Robert Hermann
Journal: Bull. Amer. Math. Soc. 65 (1959), 5-8
DOI: https://doi.org/10.1090/S0002-9904-1959-10253-6
MathSciNet review: 0111038
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Barcus, Note on cross-sections over C-W complexes, Quart. J. of Math. Oxford vol. 5 (1954) pp. 150-160. MR 63673
  • 2. S. Eilenberg and S. McLane, On the groups H(π, n), III, Ann. of Math. vol. 60 (1954) pp. 513-556.
  • 3. R. Hermann, Obstruction theory in fibre spaces, to appear in Illinois J. of Math. MR 112140
  • 4. S. D. Liao, On the theory of obstructions of fibre bundles, Ann. of Math. vol. 60 (1954) pp. 146-191. MR 62441
  • 5. J. C. Moore, Seminar notes on semi-simplicial complexes, Princeton University, 1956.
  • 6. J. P. Serre, Homologie singulière des espaces fibrés, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 45386


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10253-6

American Mathematical Society